Your Health. Your Family. Your Choice.
Administered by: Private Purchased by: Private
Life Threatening? No
Write-up: Information has been received from a registered nurse concerning a 16 year old female with an aspirin allergy who on 04-OCT-2006 at 16:00 and 11-DEC-2006 at 14:30 was vaccinated IM into the right deltoid with a first and second dose of Gardasil (first dose lot #653736/0689F, second dose lot #654510/0962F). Concomitant therapy given on 04-OCT-2006 and 11-DEC-2006 included a dose of Havrix. Three days after the first dose, the patient vomited for 2 days and was out of school. Three days after the second dose the patient threw up a lot more for 2 days and was out of school. The nurse was concerned about this patient and considered her condition to be disabling since she missed school for two days after each dose. Unspecified medical attention was sought. No diagnostic laboratory studied were performed. No product quality complaint was involved. Additional information is not expected.
Copyright © 2019 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166